About 6 months ago I started taking Mobic for arthritis it doesn't do much for the pain, but it does help my migraines, which my doctor says Mobic can be used to treat migraines. However, recently I have been experiencing severe pain, tightening and cramping in my calf muscles. Is this a possible side effect of the mobic, or is there another problem that I need to address?
"Seek medical attention right away if any of these SEVERE side effects occur when using Mobic:
Severe allergic reactions (rash; hives; itching; trouble breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); bloody or black, tarry stools; change in the amount of urine produced; chest pain; confusion; dark urine; depression; fainting; fast or irregular heartbeat; fever, chills, or persistent sore throat; mental or mood changes; numbness of an arm or leg; one-sided weakness; red, swollen, blistered, or peeling skin; ringing in the ears; seizures; severe headache or dizziness; severe or persistent stomach pain or nausea; severe vomiting; shortness of breath; sudden or unexplained weight gain; swelling of hands, legs, or feet; unusual bruising or bleeding; unusual joint or ************** muscle pain; ************* unusual tiredness or weakness; vision or speech changes; vomit that looks like coffee grounds; yellowing of the skin or eyes."
I do see muscle pain as a real problem. It is listed as a severe side effect.
- Mobic Information for Consumers
- Mobic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mobic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2010 • 2 answers
Posted 5 Nov 2010 • 3 answers
Posted 12 Nov 2012 • 1 answer
Posted 23 Nov 2015 • 1 answer
Posted 12 Jan 2016 • 4 answers